MURAL - Maynooth University Research Archive Library



    Items where Author is "Sanabria-García, M.A"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 2.

    Article

    O'Farrell, A.G. and Sanabria-García, M.A (2002) De Paepe’s disc has nontrivial polynomial hull. Bulletin of the London Mathematical Society, 34 (4). pp. 490-494. ISSN 1469-2120

    Netuka, I and O'Farrell, A.G. and Sanabria-García, M.A (2000) Pervasive algebras of analytic functions. Journal of Approximation Theory, 106 (2). pp. 262-275. ISSN 0021-9045

    This list was generated on Wed Nov 20 22:27:48 2019 UTC.